×

Found 6,626 Documents (Results 1–100)

100
MathJax

WKB method for nonlinear equations of Emden-Fowler type. (English. Russian original) Zbl 07544364

Dokl. Math. 105, No. 1, 39-44 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 46-51 (2022).
MSC:  34Exx 34Axx 34Cxx
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic expansion of the solution of a singularly perturbed optimal control problem with elliptical control constraints. (English. Russian original) Zbl 07524695

Autom. Remote Control 83, No. 1, 1-16 (2022); translation from Avtom. Telemekh. 2022, No. 1, 3-21 (2022).
MSC:  49K21 93C70
PDF BibTeX XML Cite
Full Text: DOI

Dynamic regimes for tension of a rod made of an perfectly rigid-plastic material. (English. Russian original) Zbl 07502463

J. Appl. Mech. Tech. Phys. 62, No. 5, 806-815 (2021); translation from Prikl. Mekh. Tekh. Fiz. 62, No. 5, 119-130 (2021).
MSC:  74K10 74C05 74H10
PDF BibTeX XML Cite
Full Text: DOI

Low-Mach consistency of a class of linearly implicit schemes for the compressible Euler equations. (English) Zbl 07447611

Chleboun, J. (ed.) et al., Programs and algorithms of numerical mathematics 20. Proceedings of the 20th seminar (PANM), Hejnice, Czech Republic, June 21–26, 2020. Prague: Czech Academy of Sciences, Institute of Mathematics. 69-78 (2021).
Reviewer: Michal Krizek
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software